# SDR AALA201609169023

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 28,575 hours, 4,221 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 26,529 hours, 3,902 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: FMU70201
- Part serial: FAC13078
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 11,259 hours, 1,811 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLIGHT CREW REPORTED THE NR 1 ENGINE WAS SLOW TO RESPOND AND THE DECISION WAS MADE TO DIVERT, LANDED SAFELY WITH NO FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL METERING UNIT AND ACCOMPLISHED A SATSTIFACTORY OPS CHECK IAW AMM 73-21-52.
